# SDR CALA0001665

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE LOWER T-FITTING CRACKED AT FS 864, LONGERON 30.  THE T-FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-30-5 AND 51-10-4.
